I have been wearing glasses for the past 10 years and recently I started wearing contacts, to learn that I have a black spot/mark on my nose. This mark is from the glasses that I used to wear, where the nose pad of my glass use to rest on. The skin on which the nose pads rest on has turned dark leaving the shape of the pad. I taught it would go away after some time but it hasn't. Please help as this is affecting my personal and social life.
Hyperpigmentation Removal treatments are used to eradicate darkened areas of the skin which may result from hormones, sun damage, injuries, skin-type characteristics, medications and more. Hyperpigmentation lesions can be anything from melasma/cholasma often attributed to pregnancy or hormonal imbalances to freckles.
The treatments vary from melanin blocking agents combined with topical medications such as Retin A which causes the body to exfoliate the skin to rid the body of the hyperpigmentation while prohibiting new melanin production to laser treatments. The treatments wholly depend upon your needs and skin type.
For standard non-hormone induced hyperpigmentations Hydroquinone usually reduces or removes hyperpigmentations very effectively. It is a bleaching agent. Also always use sunscreen/sunblock as dark areas on exposure to sunlight turn darker still. For some patients with severe hyperpigmentation,surgical and cosmetic intervention may help.
You can access more information on the foll. website
Wearing sunscreen and avoiding the use of abrasive cleansers and cosmetics for the face may help. Get enough sleep and eat a balanced diet everyday.
It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.
Let us know if you need any other information and post us on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.